PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Uniqueness of solutions for some degenerate nonlinear elliptic equations

Volume 41 / 2014

Albo Carlos Cavalheiro Applicationes Mathematicae 41 (2014), 93-106 MSC: 35J70, 35J60. DOI: 10.4064/am41-1-8

Abstract

We investigate the existence and uniqueness of solutions to the Dirichlet problem for a degenerate nonlinear elliptic equation $$ - \sum _{i,j=1}^nD_j(a_{ij}(x)D_iu(x)) + b(x)u(x) + \mathop {\rm div}\nolimits (\varPhi (u(x))) = g(x) - \sum _{j=1}^n f_j(x) \ \text {on} \ \varOmega $$ in the setting of the space $H_0(\varOmega )$.

Authors

  • Albo Carlos CavalheiroDepartment of Mathematics
    State University of Londrina
    Londrina, PR, Brazil, 86057-970
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image